Oxycodone is the only thing that helps with the pain.. this is a high dose that is suppose to treat nerve pain, so why isnt it??
I am taking 2400 mgs of Gabapentin 3 times a day and still suffer with the burning?
- 24 Jul 2016 by scrowl86
- 13 Nov 2016
- pain, neuralgia, gabapentin, oxycodone, dosage, nerves, burning
Added 24 Jul 2016:
I also take thryoid and calcium supplements after thryoid cancer. I am wondering if any of these counter react to the gabapentin. I have terrible side effects such as being clumsy, light headed, diaherra,and dizziness. my feet burn and I cant take this pain much longer. I have been on every other kind of treatment and nothing has worked . Going on 2 years looking for treatment and an end to this pain
Oxycodone can cause many severe emotional and physical symptoms with long term use. It may be worth trying a Pain Clinic focused on healthy life habits and least effective dose of pain medication- hopefully non-narcotic and it will be more likely to work without new pain plus the huge addiction potential is a downside.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am starting gabapentin 300mg capsulas 3 times a day for nerve pain due to an old spinal injury and
Posted 15 Dec 2010 • 7 answers
Posted 3 Jul 2012 • 4 answers
Posted 8 Jan 2015 • 5 answers
Posted 21 Jun 2015 • 3 answers
Posted 5 Jul 2016 • 1 answer